# SDR CALA2014020300133

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 49,985 hours, 16,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 480R CRACKED AT INBD FASTENER HOLE FOR AIRCRAFT SUPPORT BRACKET BETWEEN STRINGER 8 & 9 IAW EA 5310-04716.  REPAIRED CABIN FRAME480R BETWEEN STRINGER 8 & 9 IAW EA5310-047 16 REV F OP 1 FIG 3.
